Problèmes de modules pour des équations différentielles non linéaires du premier ordre

Jean Martinet; Jean-Pierre Ramis

Publications Mathématiques de l'IHÉS (1982)

  • Volume: 55, page 63-164
  • ISSN: 0073-8301

How to cite

top

Martinet, Jean, and Ramis, Jean-Pierre. "Problèmes de modules pour des équations différentielles non linéaires du premier ordre." Publications Mathématiques de l'IHÉS 55 (1982): 63-164. <http://eudml.org/doc/103983>.

@article{Martinet1982,
author = {Martinet, Jean, Ramis, Jean-Pierre},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {non-abelian homology; analytic differential equations; normal forms; foliation},
language = {fre},
pages = {63-164},
publisher = {Institut des Hautes Études Scientifiques},
title = {Problèmes de modules pour des équations différentielles non linéaires du premier ordre},
url = {http://eudml.org/doc/103983},
volume = {55},
year = {1982},
}

TY - JOUR
AU - Martinet, Jean
AU - Ramis, Jean-Pierre
TI - Problèmes de modules pour des équations différentielles non linéaires du premier ordre
JO - Publications Mathématiques de l'IHÉS
PY - 1982
PB - Institut des Hautes Études Scientifiques
VL - 55
SP - 63
EP - 164
LA - fre
KW - non-abelian homology; analytic differential equations; normal forms; foliation
UR - http://eudml.org/doc/103983
ER -

References

top
  1. [1] W. BALSER, W. JURKAT, D. LUTZ, A general theory of invariants for meromorphic differential equations, Part II, Proper Invariants, Funkcialaj Ekvacioj., 22 (1979), 257-283. Zbl0473.34028MR83m:34003b
  2. [2] I. BENDIXSON, Sur les courbes définies par des équations différentielles, Acta Mat., 24 (1901), 1-88. MR21 #752JFM31.0328.03
  3. [3] D. BERTRAND, Travaux récents sur les points singuliers des équations différentielles linéaires, Séminaire Bourbaki, exposé n° 538, Springer Lecture Notes in Math., n° 770, Berlin (1980), 228-243. Zbl0445.12012MR82a:34007
  4. [4] G. D. BIRKHOFF, Equivalent singular points of ordinary linear differential equations, Math. Ann., 74 (1913), n° 1, 134-139. Zbl44.0373.01JFM44.0373.01
  5. [5] R. I. BOGDANOV, Singularities of vector fields on a plane, Funkcional. Anal. i Priložen., 13 (1979), n° 3, 87-89 = Functional Anal. Appl., 13 (1979), 3, 227-229 (1980). 
  6. [6] E. BOREL, Mémoire sur les séries divergentes, Ann. École Norm. Sup., 3e série, XVI (1899), 2-136. JFM30.0230.03
  7. [7] B. L. J. BRAAKSMA, Laplace integrals, factorial series and singular differential equations, Proceedings Bicentennial Congress Wiskundige Genootschap, Part I, Amsterdam, 1976, 101-121. Zbl0417.34013MR80j:34008
  8. [8] B. L. J. BRAAKSMA, W. A. HARRIS, Laplace integrals and factorial series in singular functional differential systems, Applicable Anal., 8 (1978), 21-45. Zbl0406.34058MR80i:34112
  9. [9] C. BRIOT, J.-C. BOUQUET, Recherches sur les fonctions définies par des équations différentielles, J. École Polytechnique, XXI (1856), 134-198. 
  10. [10] A. D. BRJUNO, Analytical form of differential equations, Trudy Moskov. Mat. Obšč., 25 (1971), 120-262 = Trans. Moscow Math. Soc., 25 (1971), 131-288 (1972). Zbl0272.34018MR51 #13365
  11. [11] A. D. BRJUNO, Local invariants of differential equations, Mat. Zametki, 14 (1973), 499-507 = Math. Notes, 14 (1973), 844-848 (1974). Zbl0298.34004MR50 #688
  12. [12] C. CAMACHO, On the local structure of conformal mappings and holomorphic vector fields in C2, Astérisque, 59-60 (1978), 83-94. Zbl0415.30015MR81d:58016
  13. [13] C. CAMACHO, P. SAD, Topological classification and bifurcation of holomorphic flows with resonance in C2, Preprint I.H.E.S., Bures-sur-Yvette, 1981. 
  14. [14] J. CHAZY, Sur la limitation du degré des coefficients des équations différentielles algébriques à points critiques fixes, Acta Mat., 41 (1918), 27-49. JFM46.0683.01
  15. [15] A. DOUADY, Le problème des modules pour les sous-espaces analytiques compacts d'un espace analytique donné, Ann. Inst. Fourier, 16 (1) (1966), 1-95. Zbl0146.31103MR34 #2940
  16. [16] H. DULAC, Recherches sur les points singuliers des équations différentielles, J. École Polytechnique, 2, 9 (1904), 1-125. Zbl35.0331.02JFM35.0331.02
  17. [17] J. ECALLE, Théorie des invariants holomorphes, Thèse, Orsay (1974). 
  18. [18] J. ECALLE, Théorie itérative. Introduction à la théorie des invariants holomorphes, J. Math. pures et appl., 54 (1975), 183-258. Zbl0285.26010MR58 #17637
  19. [19] J. ECALLE, Les fonctions résurgentes, Vol. I, II, III, Publications Mathématiques d'Orsay, 1981. Zbl0499.30034
  20. [20] J. ECALLE, A propos de l'équation B1(x, y) dy — B2(x, y) dx = 0, lettre à J. Martinet et J.-P. Ramis du 1-10-1981. 
  21. [21] J. ECALLE, Classification des équations différentielles analytiques de degré quelconque, lettre à B. Malgrange, J. Martinet, J.-P. Ramis et Voros du 14-10-1981. 
  22. [22] L. EULER, De seriebus divergentibus, Leonardi Euleri Opera Omnia I. 14, Teubner, Leipzig-Berlin, 1925, 601-602. 
  23. [23] J. FRENKEL, Cohomologie non abélienne et espaces fibrés, Bull. Soc. Math. de France, 85 (1957), 135-218. Zbl0082.37702MR20 #4662
  24. [24] R. GARNIER, Sur les singularités irrégulières des équations différentielles linéaires, J. Math. Pures et Appl., 8e série, 2 (1919), 99-198. Zbl47.0940.02JFM47.0940.02
  25. [25] R. GERARD, Y. SIBUYA, Étude de certains systèmes de Pfaff avec singularités, Springer Lecture Notes in Math., n° 712, Berlin (1979), 131-288. Zbl0455.35035MR82m:34008a
  26. [26] M. GEVREY, Sur la nature analytique des solutions des équations aux dérivées partielles, Ann. Sc. École Normale Sup., 3e série, XXV (1918), 129-190. Zbl46.0721.01JFM46.0721.01
  27. [27] H. GRAUERT, Analytische Faserungen über holomorphvollständigen Raümen, Math. Ann., 135 (1958), 263-273. Zbl0081.07401MR20 #4661
  28. [28] A. GROTHENDIECK, Sur certains espaces de fonctions holomorphes I et II, J. für die Reine und Angew. Math., 192 (1953), 35-64 et 77-95. Zbl0051.08704MR15,438a
  29. [29] A. GROTHENDIECK, Sur la classification des fibrés holomorphes sur la sphère de Riemann, Amer. J. Math., 79 (1957), 121-138. Zbl0079.17001MR19,315b
  30. [30] W. A. HARRIS, Laplace integrals and factorial series in singular differential and difference equations, Notices of the A.M.S. (1979), A-245. Zbl0406.34058
  31. [31] F. HIRZEBRUCH, Topological methods in algebraic geometry, Grundlehren der Math. Wiss. Bd 131, Springer Verlag, Berlin, 1966. Zbl0138.42001MR34 #2573
  32. [32] J. HORN, Über das Verhalten der Integrale von Differentialgleichungen bei der Annäherung der Veränderlichen an eine Unbestimmtheitsstelle, J. für die Reine und Ang. Math., 118 (1897), 257-274 ; 119 (1898), 196-208 ; 119 (1898), 267-290. Zbl28.0278.01JFM28.0278.01
  33. [33] H. HUKUHARA, Pri singula punkto de la ordinaria differenciala ekvacio de unna ordo, Mem. Fac. Sc. Kyùsyù Univ., 3 (1949), 9-21. Zbl0045.36303
  34. [34] H. HUKUHARA, T. KIMURA, Mme T. MATUDA, Équations différentielles ordinaires du premier ordre dans le champ complexe, Publ. Math. Soc. of Japan, 1961. Zbl0101.30002
  35. [35] Y. S. IL'YASHENKO, Divergence of series reducing an analytic differential equation to linear form at a singular point, Funkcional. Anal. i Prilozen, 13 (1979), n° 3, 87-89 = Functional Anal. Appl., 13 (1979), n° 3, 227-229 (1980). Zbl0477.34004
  36. [36] W. B. JURKAT, Meromorphe Differentialgleichungen, Springer Lecture Notes in Math., n° 637, Berlin (1978). Zbl0408.34004MR82a:34004
  37. [37] W. JURKAT, D. A. LUTZ, A. PEYERIMHOFF, Birkoff invariants and effective calculations for meromorphic linear differential equations I., J. Math. Anal. Appl., 53 (1976), 438-470. Zbl0358.34007MR53 #3388a
  38. [38] J. M. KANTOR, Classes non quasi-analytiques et décomposition des supports des distributions, An. Acad. Brasil. Ciênc., 44 (1972), 171-180. Zbl0261.46043MR48 #2750
  39. [39] J. L. LIONS, E. MAGENES, Problèmes aux limites non homogènes et applications, Vol. 3, Paris, Dunod édit. (1970). Zbl0197.06701MR45 #975
  40. [40] D. A. LUTZ, Birkhoff invariants and meromorphic differential equations, Springer Lecture Notes in Math., n° 712, Berlin (1979), 66-76. Zbl0421.34005MR80i:34007
  41. [41] B. MALGRANGE, Ideals of differentiable functions, Oxford Univ. Press (1966). Zbl0177.17902
  42. [42] B. MALGRANGE, Lettre à J. Ecalle (1979). 
  43. [43] B. MALGRANGE, Remarques sur les équations différentielles à points singuliers irréguliers, Springer Lecture Notes in Math., n° 712, Berlin (1979), 77-86. Zbl0423.32014MR80k:14019
  44. [44] B. MALGRANGE, Travaux d'Ecalle et de Martinet-Ramis sur les systèmes dynamiques, Séminaire Bourbaki, exposé n° 582, novembre 1981. Zbl0526.58009
  45. [45] J. MARTINET, J.-P. RAMIS, Classification analytique des équations différentielles non linéaires résonantes du premier ordre ; en préparation. Zbl0534.34011
  46. [46] J. MARTINET, J.-P. RAMIS, Problèmes de modules pour des équations différentielles non linéaires du premier ordre, Publications IRMA, Strasbourg (1981). 
  47. [47] J.-F. MATTEI, R. MOUSSU, Intégrales premières et holonomie, Ann. scient. Éc. Norm. Sup., 13 (1980), 469-523. Zbl0458.32005MR83b:58005
  48. [48] P. MAZET, Un théorème d'image directe propre, Séminaire P. Lelong, Paris (1972-1973). Zbl0305.32014
  49. [49] A. S. de MEDEIROS, Structural stability of integrable differential forms, Springer Lecture Notes in Math., n° 597, Berlin (1977), 395-428. Zbl0363.58007MR56 #9561
  50. [50] F. NEVANLINNA, Zur Theorie der Asymptotischen Potenzreihen, Ann. acad. Scient. Fennicae, ser. A, Fom. XII (1919), 1-18. JFM46.1463.01
  51. [51] A. NEWLANDER, L. NIRENBERG, Complex coordinates in almost complex manifolds, Ann. of Math., 65 (1957), n° 3, 391-404. Zbl0079.16102MR19,577a
  52. [52] P. PAINLEVÉ, Leçons de Stockholm (deuxième leçon), Œuvres complètes, t. I, p. 253 (31-32 du texte original). 
  53. [53] J. PLEMELJ, Riemannsche Funktionenscharen mit gegebenen Monodromiegruppe, Monatsh. f. Math. und Phys., 19 (1908), 205-246. Zbl39.0461.01JFM39.0461.01
  54. [54] A. S. PYARTLI, Birth of complex invariant manifolds close to a singular point of a parametrically dependent vector field, Funkcional Anal. i Priložen., 6 (1972), n° 4, 95-96 = Functional Anal. Appl., 6 (1972), n° 4, 339-340 (1973). Zbl0295.34032
  55. [55] M. RAMBAUD, Étude des points singuliers pour une équation différentielle linéaire du premier ordre, Thèse, Lyon (1932). 
  56. [56] J.-P. RAMIS, Sous-ensembles analytiques d'une variété banachique complexe, Ergebnisse der Math. und Grenzg., Bd 53, Springer-Verlag, Berlin (1970). Zbl0212.42802MR45 #2205
  57. [57] J.-P. RAMIS, Les séries k-sommables et leurs applications, Springer, Lecture Notes in Physics, n° 126, Berlin (1980). MR82k:32033
  58. [58] J.-P. RAMIS, Théorèmes d'indices Gevrey pour les équations différentielles ordinaires, Publications IRMA, Strasbourg (1981). Zbl0555.47020
  59. [59] J.-P. RAMIS, Développements asymptotiques Gevrey, séries k-sommables et applications aux équations différentielles et aux différences, Publications IRMA, Strasbourg (en préparation). 
  60. [60] R. RICHBERG, Stetige streng pseudokonvexe Funktionen, Math. Ann., 175 (1968), 257-286. Zbl0153.15401MR36 #5386
  61. [61] G. RUGET, A propos des cycles analytiques en dimension infinie (troisième partie), Inv. Math., 9 (1969), 267-312. Zbl0188.25102MR42 #7945
  62. [62] Y. SIBUYA, Stokes Phenomena, Bull. Am. Math. Soc., 83 (1977), 1075-1077. Zbl0386.34008MR56 #720
  63. [63] B. SAINT-LOUP, Un théorème d'image directe en géométrie analytique complexe, C.R. Acad. Sc. Paris, 278 (1974), 555-556. Zbl0279.32016MR49 #9253
  64. [64] F. TAKENS, Normal forms for certain singularities of vector fields, Ann. Inst. Fourier, 23 (2) (1973), 163-195. Zbl0266.34046MR51 #1872
  65. [65] W. WASOW, Asymptotic expansions for ordinary differential equations, Interscience Publishers (1965). Zbl0133.35301MR34 #3041
  66. [66] G. N. WATSON, The transformation of an asymptotic series into a convergent series of inverse factorials, Rend. Circ. Mat. Palermo, 34 (1912), 41-88. Zbl43.0314.02JFM43.0314.02

Citations in EuDML Documents

top
  1. B. Malgrange, La classification des connexions irrégulières à une variable
  2. Gertrude K. Immink, On meromorphic equivalence of linear difference operators
  3. Bernard Malgrange, Travaux d'Ecalle et de Martinet-Ramis sur les systèmes dynamiques
  4. J. Ecalle, Les champs de vecteurs locaux résonnants de v : classification analytique
  5. Jean Écalle, Singularités non abordables par la géométrie
  6. Frédéric Touzet, Sur les feuilletages holomorphes transversalement projectifs
  7. Marc Chaperon, C k -conjugacy of holomorphic flows near a singularity
  8. Jean Martinet, Jean-Pierre Ramis, Elementary Acceleration and Multisummability I
  9. Philipp Lohrmann, Classification analytique de structures de Poisson
  10. Zhuangchu Luo, Hua Chen, Changgui Zhang, Exponential-type Nagumo norms and summability of formal solutions of singular partial differential equations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.